»
»
»

Paracetamol - 500mg

As Low As £0.75

Paracetamol - 500mg

As Low As £0.75

Description

Best selling generic pain killer ideal for treating mild to moderate pain

  • Generic paracetamol caplets for relieving mild to moderate pain and fever
  • Can be used for headaches and migraines
  • Also highly effective at reducing fever
  • Easy to swallow caplets
  • Active ingredient: Paracetamol
  • We restrict the sale of medicines and pharmaceuticals to persons over the age of 16. A valid proof of age may be required upon processing the order.

Please note that we can only sell a maximum of 2 packs per order, larger pack sizes are classed as a Pharmaceutical item, to order please call us on 0800 160 1621

Price List - To order please specify a quantity. Then click the "Add to Basket" button.

Prices exclude VAT at 20%

PMC1746 - Paracetamol

Size 500mg
Pack Qty 16 Tablets
1+ £0.75
Quantity

Next Day Delivery

30 Day Guarantee

No Minimum Order

Free Delivery over £65

Our Customer Reviews and Ratings from TrustPilot

Alternative products

Nurofen Tablets

Leading brand Ibuprofen provides effective relief

£2.15 More Info
Anadin Extra

For headaches, migraines, sprains & strains

£3.00 More Info

No Minimum Order

You can order as many or as little as you need

Secure Online Payments

On all major Credit/Debit cards, Purchase Orders

No Need To Register

You dont need to create an account to order